ok this makes me mad...ya know those ads for different medications on tv? they always say do not use or consult your physision first if you have heart problems,kidney problems, high blood pressure,ect ect ect...well what about the H word...HEPITITIS C...what is this denial the world is in..never say the H word in public or on tv...don't warn people about medications if they have HEPITITIS C. don't tell anyone cause you might be labeled...we're not important cause we have that H word so just ignore us and maybe we'll go away..never mind that your child or your sister or your mother or father or brother or priest or minister or rabbi could get it from surgery or blood transfusion or a clinic in nevada or anywhere else in the world and heaven forbid that the government should help medicaly or otherwise when someone does get sick from the H word....i just had to vent to someone that understands...and this isn't riba rage cause i'm not doing tx...aaaaaaaaaaaaaaaaaaah!!!!!!! thank you all for listening...think i'll go scream into a pillow then finish my housework.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...